U.S. doctors online nowAsk doctors free
Shreveport, LA
A 27-year-old female asked:

i shaved my head with clippers a few days ago and my scalp is burning and itching. i have razor bumps and burn on my scalp. how do i fix this?

1 doctor answer2 doctors weighed in
Dr. Felix Chien
Family Medicine 23 years experience
Scalp rash: It could be irritation by the clippers themselves which would be more of an allergic rash or it could be an infection. I cannot exclude a fungal infection as well. I would see your Doctor for an evaluation to decide on the appropriate medication and treatment for your problem. Have a swell day.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 33-year-old member asked:

How many times per day should I have my baby do "tummy time"?

2 doctor answers5 doctors weighed in
Dr. Evelyn Hurvitz
Pediatrics 37 years experience
Often: The more "tummy time" your baby gets, the rounder her head will be and the easier it will be for her to learn to roll, sit and crawl. Tummy time - as much as possible!
A 48-year-old member asked:

Is it normal for my period not to have started after taking birth control pills for two days?

1 doctor answer2 doctors weighed in
Dr. Jeffrey Juchau
Family Medicine 33 years experience
Yes: Your period shouldn't start until the end of the pack during the placebo portion. During days 22-28.
A 53-year-old female asked:

I suffer with chrohns and I have a colostomy and the skin around the stoma burns so bad that it brings tears to my eyes. Do you have any suggestions?

2 doctor answers5 doctors weighed in
Dr. David Wishnew
Wound care 42 years experience
Peristomal wound: When i see a patient who has difficulties with peristomal wound or pain, i generally try to ascertain cause. Usually, if there is no underlying pathology, the skin is irritated by the adhesive. Using a hydrocolloid dressing beneath the adhesive may reduce the difficulties.
A member asked:

Thick nasal mucus - I have to blow my nose very hard to get the plug feeling out, it is commonly very thick, white (not clear). Should I be concern?

1 doctor answer1 doctor weighed in
Dr. Jeffrey Pollard
ENT and Head and Neck Surgery 21 years experience
Thick nasal mucus: Thick nasal mucus can be related to sinusitis, but not necessarily. If you have chronic allergies or recurrent infections you should consult a doctor who can identify if there is an opportunity to improve nasal inflammation with sprays or treat infection with antibiotics. You may benefit from good nasal hygiene as well which involves using salt water rinses to clear mucus and allergens.
MA
A 26-year-old female asked:

Can atarax (hydroxyzine) cause itching on feet and palms after stopping the medication?

2 doctor answers4 doctors weighed in
Dr. Norman Levine
Dermatology 51 years experience
Atarax (hydroxyzine): Atarax (hydroxyzine) does not cause itching rather, stopping the drug causes the suppressed itch to come out once again.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 4, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.